Equate Pain Reliever PM Extra Strength Nighttime Sleep Aid/Pain Reliever, 100...

  • Sale
  • Regular price $13.51
Shipping calculated at checkout.


/* TEMPLATE 1 */

.TEMPLATE {
font-family: "Playfair Display", Times New Roman, Georgia, sans-serif;
font-variant: normal;
font-style: normal;
}
.TEMPLATE h1 {
margin-top: 0;
font-size: 25px;
}
.TEMPLATE h2 {
margin-top: 0;
font-size: 18px;
}
.TEMPLATE h3 {
margin-top: 0;
font-size: 16px;
}
.TEMPLATE p {
margin-top: 0;
font-size: 14px;
}
.TEMPLATE .images {
padding: 10px 10px;
}
.TEMPLATE .store_desc {
text-align: center;
margin-left: 30px;
margin-right: 30px;
}
.TEMPLATE .third {
display: inline-block;
padding: 10px 1.5% 10px;
margin: 20px 0 20px;
text-align: center;
vertical-align: top;
}
.TEMPLATE .col_right {
margin-left: 400px;
min-height: 420px;
min-width: 400px;
padding-left: 40px;
}
.TEMPLATE .images img {
max-height: 550px;
max-width: 100%;
text-align: center;
margin: 0 auto;
margin-bottom: 20px;
display: block;
}
ul {
padding-left: 30px;
font-size: 14px;
}
hr {
margin: 0;
padding: 0;
background-color: #000;
line-height: 2px;
}
#variant_specifics {
padding: 8px 4px 4px 4px;
border-radius: 4px;
}
#variant_specifics ul {
list-style-type: none;
padding-left: 2px;
margin-bottom: 4px;
}
@media (max-width: 767px) {
#variant_specifics p,
#product_details p,
#feature_bullets p,
.store_desc p,
p {
font-size: 14px !important;
margin-bottom: 0px;
}
.TEMPLATE .third {
margin: 0px 0px 0px 0px;
}
}















Equate Pain Reliever PM Extra Strength Nighttime Sleep Aid/Pain Reliever, 100...

Product Overview
Get relief from pain and fall asleep faster with these Equate Extra StrengthAcetaminophen PM Tablets. They are fast-acting, non-habit-forming and aspirin-free. These pain relief tablets offer temporary relief of occasional headachesand minor aches and pain. They also contain the active ingredientdiphenhydramine HCl, which lets you drift off into a deep sleep so you can getthe rest you need to wake up feeling refreshed. Stop the pain and get a goodnight’s sleep with Equate Extra Strength Acetaminophen PM Tablets.



Features

Compare to Extra Strength Tylenol PM active ingredients
Pain reliever and nighttime sleep aid
Non-habit forming
Provides temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness
Active ingredients: acetaminophen 500 mg, diphenhydramine HCl 25 mg



Details

Package Dimensions : 4.25 x 2.01 x 2.01 inches; 3 Ounces
Date First Available : April 5, 2020
Manufacturer : Walmart
Best Sellers Rank: #85,584 in Health & Household (See Top 100 in Health & Household) #185 in Acetaminophen
#185 in Acetaminophen
Customer Reviews: 4.7 out of 5 stars 210 ratings








Quality Products
Have peace of mind knowing that your order will arrive in the original factory sealed packaging. That means that you'll have the full force of the manufacturer's warranty to protect your purchase.


Fast and Free Shipping
You're already purchasing the item. Why pay additional for shipping, especially slow shipping? We get your order shipped out and delivered to your doorstep as quickly as possible.


Commitment
We are committed to making sure that you leave this transaction satisfied. That means having access to real people that get your questions and concerns answered quickly. Give us a shot and we will make sure that you will look to us again!